We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Dermatology

Journal Scan / Case Study · December 02, 2019

Ipilimumab/Nivolumab-Induced Pseudolymphoma in a Patient With Malignant Melanoma

Journal of Cutaneous Pathology

 

Additional Info

Journal of Cutaneous Pathology
Ipilimumab/Nivolumab-Induced Pseudolymphoma in a Patient With Malignant Melanoma
J. Cutan. Pathol 2019 Nov 02;[EPub Ahead of Print], N Ayoubi, A Haque, N Vera, S Ma, J Messina, N Khushalani, L Seminario-Vidal

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading